Ghent University Academic Bibliography

Advanced

Lipschitz continuity of copulas w.r.t. L-p-norms

Bernard De Baets UGent, Hans De Meyer UGent and R Mesiar (2010) NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS. 72(9-10). p.3722-3731
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Archimedean copula, Lipschitz continuity, Archimax copula, Copula, L-p-norm, Extreme value copula, Stability, DISTRIBUTIONS, 1-LIPSCHITZ AGGREGATION OPERATORS, QUASI-COPULAS
journal title
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
Nonlinear Anal.-Theory Methods Appl.
volume
72
issue
9-10
pages
3722 - 3731
Web of Science type
Article
Web of Science id
000276148000017
JCR category
MATHEMATICS
JCR impact factor
1.279 (2010)
JCR rank
26/276 (2010)
JCR quartile
1 (2010)
ISSN
0362-546X
DOI
10.1016/j.na.2010.01.009
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
1085500
handle
http://hdl.handle.net/1854/LU-1085500
date created
2010-12-09 11:28:42
date last changed
2016-12-19 15:46:29
@article{1085500,
  author       = {De Baets, Bernard and De Meyer, Hans and Mesiar, R},
  issn         = {0362-546X},
  journal      = {NONLINEAR ANALYSIS-THEORY METHODS \& APPLICATIONS},
  keyword      = {Archimedean copula,Lipschitz continuity,Archimax copula,Copula,L-p-norm,Extreme value copula,Stability,DISTRIBUTIONS,1-LIPSCHITZ AGGREGATION OPERATORS,QUASI-COPULAS},
  language     = {eng},
  number       = {9-10},
  pages        = {3722--3731},
  title        = {Lipschitz continuity of copulas w.r.t. L-p-norms},
  url          = {http://dx.doi.org/10.1016/j.na.2010.01.009},
  volume       = {72},
  year         = {2010},
}

Chicago
De Baets, Bernard, Hans De Meyer, and R Mesiar. 2010. “Lipschitz Continuity of Copulas W.r.t. L-p-norms.” Nonlinear Analysis-theory Methods & Applications 72 (9-10): 3722–3731.
APA
De Baets, Bernard, De Meyer, H., & Mesiar, R. (2010). Lipschitz continuity of copulas w.r.t. L-p-norms. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 72(9-10), 3722–3731.
Vancouver
1.
De Baets B, De Meyer H, Mesiar R. Lipschitz continuity of copulas w.r.t. L-p-norms. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS. 2010;72(9-10):3722–31.
MLA
De Baets, Bernard, Hans De Meyer, and R Mesiar. “Lipschitz Continuity of Copulas W.r.t. L-p-norms.” NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS 72.9-10 (2010): 3722–3731. Print.